# SDR ASAA2023012641661

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,801 hours, 8,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8891
- Condition: Faulted
- Location: Lt Acm
- Part time: 1,758 hours, 515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH PACK TEMP CONTROL VALVE REF B737-900 AMM 21-51-10-400-801 (ASA L/P 60116284).
